Bifurcation of synchronized periodic solutions in systems of coupled oscillators I

Perturbation results for weak and strong coupling

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

This paper concerns a class of differential equations that govern the evolution of indirectly coupled oscillators. We establish the existence of synchronized periodic solutions for weak and strong coupling under certain conditions. The stability of the periodic solutions is also analyzed.

Original languageEnglish
Pages (from-to)1483-1525
Number of pages43
JournalRocky Mountain Journal of Mathematics
Volume23
Issue number4
DOIs
Publication statusPublished - Sep 1993
Externally publishedYes

Fingerprint

Weak Coupling
Coupled Oscillators
Strong Coupling
Periodic Solution
Bifurcation
Perturbation
Differential equation
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{62f35587f3384d01840a0eaf06cf742d,
title = "Bifurcation of synchronized periodic solutions in systems of coupled oscillators I: Perturbation results for weak and strong coupling",
abstract = "This paper concerns a class of differential equations that govern the evolution of indirectly coupled oscillators. We establish the existence of synchronized periodic solutions for weak and strong coupling under certain conditions. The stability of the periodic solutions is also analyzed.",
author = "Masaji Watanabe",
year = "1993",
month = "9",
doi = "10.1216/rmjm/1181072504",
language = "English",
volume = "23",
pages = "1483--1525",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "4",

}

TY - JOUR

T1 - Bifurcation of synchronized periodic solutions in systems of coupled oscillators I

T2 - Perturbation results for weak and strong coupling

AU - Watanabe, Masaji

PY - 1993/9

Y1 - 1993/9

N2 - This paper concerns a class of differential equations that govern the evolution of indirectly coupled oscillators. We establish the existence of synchronized periodic solutions for weak and strong coupling under certain conditions. The stability of the periodic solutions is also analyzed.

AB - This paper concerns a class of differential equations that govern the evolution of indirectly coupled oscillators. We establish the existence of synchronized periodic solutions for weak and strong coupling under certain conditions. The stability of the periodic solutions is also analyzed.

UR - http://www.scopus.com/inward/record.url?scp=0005561657&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005561657&partnerID=8YFLogxK

U2 - 10.1216/rmjm/1181072504

DO - 10.1216/rmjm/1181072504

M3 - Article

VL - 23

SP - 1483

EP - 1525

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 4

ER -